# SDR GTIA2017050901906

- Difficulty date: May 9, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N517NK
- Make and model: Airbus A319-132
- Aircraft serial: 2711
- Aircraft time: 42,184 hours, 19,867 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTED AN ODOR OF FORMALDYHDE WHILE DECSENDING THROUGH 10,000FT. THE ODOR DISAPATED AFTER LANDING. COMPLIED WITH ENGINE RUNS.  RAN ENGINE 1 AND PACK 1 AND 2. COMPLIED WITH PACK BURNOUT. ALL THIS IAW AMM 05-50-00-810-831-A. NO ODORS. ACFT OK TO CONTINUE.
